# SDR UPS06448103

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1193 LBL100 TO 103 WING CTR SECTION UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.047" BY 2" BY 3" EXCEED SRM LIMIT.  BS 1193 LBL100 TO 103 WING CTR SECTION UPPER SKIN REPAIRED AS PER RS R57-14-35597 AND UPS ENGINEERING FILE NUMBER 747-57-20104.
